# SDR SWAA2015050639330

- Difficulty date: May 1, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 20,978 hours, 12,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 147A5744U
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK VERTICAL WEB UPPER HOLE CRACKED AT BS 727A+19, RBL 45.5.  REPAIRED WEB IAW SRM.
